# SDR VNAA0306015

- Difficulty date: June 27, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 21,561 hours, 19,253 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING WAS NOT WORKING AT SEAT 9A.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY FLOOR PATH LIGHT STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
